Jump to content
Search In
  • More options...
Find results that contain...
Find results in...

Octavarium

Members
  • Content count

    138
  • Joined

  • Last visited

About Octavarium

  • Rank
    Junior Member

Recent Profile Visitors

1008 profile views

Single Status Update

See all updates by Octavarium

  1. Welp, 27 years old and I believe I'm starting to go bald. Is there anything I can do or is it time to just say the hell with it and look like a friar until I work up the nerve to shave it all off?

    1. Show previous comments  7 more
    2. Octavarium

      Octavarium

      I have a beard, but no skullet... YET

       

      J4rio, do you mean how you apparently need to use it every day for the rest of forever or it just falls right back out again, if it even works to begin with? Or are there other side effects, other than the obvious insecurity I have here, heh.

       

      Alright Ribbiks, you've inspired me to greater heights. Have a selfie of the new me:

      SSWVA1.png

    3. j4rio

      j4rio

      Yeah, you have to use it pretty much constantly, because disrupting treatment means very quick catch-up of balding. Hair follicles of many males are sensitive to effect of androgenic hormone dihydrotestosterone, so the target of treatment is decreasing the production of said hormone in your body to the minimum. The problem with that is this hormone is necessary for proper sexual functioning, so you'll very likely become impotent, lose your libido, erection and gain man tits. Anything containing finasteride (Propecia) or dutasteride (Avodart) works like that, also those are the only treatments proven to work reliably for male pattern balding, so investing into anything else is a crap shoot. If you really want to keep your hair, undergoing hair transplant procedure is much better alternative (yes, that's a thing).

    4. Octavarium

      Octavarium

      Yeeeeah I believe I'll just go bald and keep the DHT then. Thanks for the biological explanation and advice, though

×